兰州大学机构库

Browse/Search Results:  1-10 of 26 Help

  Show only claimed items
Selected(0)Clear Items/Page:    Sort:
An iterative method based on Nesterov acceleration for identifying space-dependent source term in a time-fractional diffusion-wave equation 期刊论文
JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS, 2023, 卷号: 429
Authors:  Zhang, ZQ(张正强);  Guo, Shimin;  Zhang, YX(张远祥)
Favorite  |    Submit date:2023/09/04
Diffusion  Inverse problems  Numerical methods  Parameterization  Wave equations  Acceleration strategies  Convergence rates  Dependent sources  Diffusion wave equation  Ill posed  Inverse source problem  Posteriori  Source terms  Time-fractional diffusion  Time-fractional diffusion-wave equation  Iterative method  Convergence rate  
Heuristic rule for non-stationary iterated Tikhonov regularization in Banach spaces 期刊论文
INVERSE PROBLEMS, 2018, 卷号: 34, 期号: 11
Authors:  Zhang, ZQ(张正强);  Jin, Qinian
Favorite  |    Submit date:2019/11/03
heuristic rule  inverse problems  nonstationary iterated Tikhonov regularization  
An efficient finite difference/Hermite-Galerkin spectral method for time-fractional coupled sine-Gordon equations on multidimensional unbounded domains and its application in numerical simulations of vector solitons 期刊论文
COMPUTER PHYSICS COMMUNICATIONS, 2019, 卷号: 237, 页码: 110-128
Authors:  Guo, Shimin;  Mei, Liquan;  Hou, Yanren;  Zhang, ZQ(张正强)
Favorite  |    Submit date:2019/10/18
Coupled sine-Gordon equations  Caputo fractional derivative  Hermite polynomial/function  Unbounded domain  
Analysis of a heuristic rule for the IRGNM in Banach spaces with convex regularization terms 期刊论文
INVERSE PROBLEMS, 2020, 卷号: 36, 期号: 7
Authors:  Fu, Zhenwu;  Jin, Qinian;  Zhang, ZQ(张正强);  Han, Bo;  Chen, Yong
Favorite  |    Submit date:2020/12/18
nonlinear inverse problems  iteratively regularized Gauss-Newton method  heuristic rule  variational source conditions  a posteriorierror estimates  convergence  
A linearized finite difference/spectral-Galerkin scheme for three-dimensional distributed-order time–space fractional nonlinear reaction–diffusion-wave equation: Numerical simulations of Gordon-type solitons 期刊论文
Computer Physics Communications, 2020, 卷号: 252
Authors:  Guo, Shimin;  Mei, Liquan;  Zhang, ZQ(张正强);  Li, Can;  Li, Mingjun;  Wang, Ying
Favorite  |    Submit date:2020/12/16
Differentiation (calculus)  Finite difference method  Iterative methods  Linearization  Numerical models  Solitons  Wave equationsCaputo fractional derivatives  Diffusion wave equation  Galerkin spectral method  Nonlinear behavior  Nonlinear reaction  Numerical experiments  Space fractional differential equations  Stability of the scheme  
Semi-implicit Hermite-Galerkin Spectral Method for Distributed-Order Fractional-in-Space Nonlinear Reaction-Diffusion Equations in Multidimensional Unbounded Domains 期刊论文
JOURNAL OF SCIENTIFIC COMPUTING, 2020, 卷号: 85, 期号: 1
Authors:  Guo, Shimin;  Mei, Liquan;  Li, Can;  Zhang, ZQ(张正强);  Li, Ying
Favorite  |    Submit date:2020/12/18
Fractional Laplacian  Hermite polynomials  functions  Reaction-diffusion equations  Unbounded domain  
A linearized finite difference/spectral-Galerkin scheme for three-dimensional distributed-order time-space fractional nonlinear reaction-diffusion-wave equation: Numerical simulations of Gordon-type solitons 期刊论文
COMPUTER PHYSICS COMMUNICATIONS, 2020, 卷号: 252
Authors:  Guo, Shimin;  Mei, Liquan;  Zhang, ZQ(张正强);  Li, Can;  Li, Mingjun;  Wang, Ying
Favorite  |    Submit date:2020/07/07
Finite difference/spectral-Galerkin method for a two-dimensional distributed-order time-space fractional reaction-diffusion equation 期刊论文
APPLIED MATHEMATICS LETTERS, 2018, 卷号: 85, 页码: 157-163
Authors:  Guo, Shimin;  Mei, Liquan;  Zhang, ZQ(张正强);  Jiang, Yutao
Favorite  |    Submit date:2019/11/04
Distributed-order fractional derivative  Reaction-diffusion equation  Finite difference  Spectral approximation  
Simultaneous inversion of a time-dependent potential coefficient and a time source term in a time fractional diffusion-wave equation 期刊论文
CHAOS SOLITONS & FRACTALS, 2022, 卷号: 157
Authors:  Yan, Xiong-bin;  Zhang, ZQ(张正强);  Wei, T(魏婷)
Favorite  |    Submit date:2023/01/03
Nonlinear equations  Wave equations  Fixed point arithmetic  Iterative methods  Ill-posedness  Iterative Tikhonov regularization  Non-stationary iterative tikhonov regularization method  Nonlinear inverse problems  Nonstationary  Potential coefficient  Source terms  Stability and uniqueness  Tikhonov regularization method  Time-dependent potentials  
Simultaneous inversion of a time-dependent potential coefficient and a time source term in a time fractional diffusion-wave equation 期刊论文
CHAOS SOLITONS & FRACTALS, 2022, 卷号: 157
Authors:  Yan, Xiong-bin;  Zhang, ZQ(张正强);  Wei, T(魏婷)
Favorite  |    Submit date:2022/07/01
Inverse problems  Iterative methods  Nonlinear equations  Wave equations  Ill-posedness  Iterative Tikhonov regularization  Non-stationary iterative tikhonov regularization method  Nonlinear inverse problems  Nonstationary  Potential coefficient  Source terms  Stability and uniqueness  Tikhonov regularization method  Time-dependent potentials  Fixed point arithmetic